Volume 17, Issue 1, March 2013, Pages 7 - 11
On the Geodesic Flow on the Group of Diffeomorphisms of the Circle with a Fractional Sobolev Right-Invariant Metric
Research Institute for Mathematical Sciences, Kyoto University, Kyoto 606-8502, Japan, email@example.com
Received 29 June 2009, Accepted 9 September 2009, Available Online 7 January 2021.
- https://doi.org/10.1142/S1402925110000544How to use a DOI?
- Geodesic flow, fractional Sobolev metric, generalized CLM equation
We show that the geodesic flow on the infinite-dimensional group of diffeomorphisms of the circle, endowed with a fractional Sobolev metric at the identity, is described by the generalized Constantin–Lax–Majda equation with parameter .
- © 2010 The Authors. Published by Atlantis Press and Taylor & Francis
- Open Access
- This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).
Cite this article
TY - JOUR AU - Marcus Wunsch PY - 2021 DA - 2021/01 TI - On the Geodesic Flow on the Group of Diffeomorphisms of the Circle with a Fractional Sobolev Right-Invariant Metric JO - Journal of Nonlinear Mathematical Physics SP - 7 EP - 11 VL - 17 IS - 1 SN - 1776-0852 UR - https://doi.org/10.1142/S1402925110000544 DO - https://doi.org/10.1142/S1402925110000544 ID - Wunsch2021 ER -